Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN)   SUMMER 2003 , Volume 14 , Number 2; Page(s) 2 To 2.
 
Paper: 

THE USING OF MEASURE THEORY IN MINIMAL TIME OF OPTIMAL CONTROL PROBLEMS

 
 
Author(s):  ZAREA A.*, KHAKI SEDIGH A., KAMYAD A.V.
 
* 
 
Abstract: 
This paper presents a new approach for solving of time optimal control in nonlinear problem using measure theory. This problem is transfer to measure space, and it is shown that an optimal measure must be determined which is equivalent to a linear programming problem with infinite dimension. Afterward, by suitable approximation it changes to a finite-dimensional linear programming. By solving the L.P. problems, optimal control function can determine such as a piecewise constant function.
 
Keyword(s): 
 
References: 
  • ندارد
 
  Yearly Visit 63
 
Latest on Blog
Enter SID Blog